# SDR SWAA041180

- Difficulty date: April 26, 2004
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N306SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22946
- Aircraft time: 61,246 hours, 59,579 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546550
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND FUSELAGE FRAMES AT BS 747, STR 9L, BS 767 STR 9R AND 9L, BS 807, STR 9R, BS 827, STR 9L AND 9R, BS 887, STR 9R AND 8L, CRACKED.  REPAIRED FRAMES PER SRM.
